# SDR SWAA2022021536763

- Difficulty date: May 31, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LEFT WING FUEL TANK ACCESS DOOR 533CB HAS CORROSION ON MACHINED STEP COMMON TO FASTENER HOLES. / PROCURED SERVICABLE PANEL 533CB FROM STOCK FOR USE ON L/W FUEL TANK ACCESS DOOR 533CB TO BE INSTALLED ON SA-M 565S. 81147U 6-3-18
